JOURNAL BROWSE
Search
Advanced SearchSearch Tips
ON AN L-VERSION OF A PEXIDERIZED QUADRATIC FUNCTIONAL INEQUALITY
facebook(new window)  Pirnt(new window) E-mail(new window) Excel Download
  • Journal title : Honam Mathematical Journal
  • Volume 33, Issue 1,  2011, pp.73-84
  • Publisher : The Honam Mathematical Society
  • DOI : 10.5831/HMJ.2011.33.1.073
 Title & Authors
ON AN L-VERSION OF A PEXIDERIZED QUADRATIC FUNCTIONAL INEQUALITY
Chung, Jae-Young;
  PDF(new window)
 Abstract
Let f, g, h, k : be locally integrable functions. We deal with the -version of the Hyers-Ulam stability of the quadratic functional inequality and the Pexiderized quadratic functional inequality based on the concept of linear functionals on the space of smooth functions with compact support.
 Keywords
quadratic functional equation;stability;locally integrable functions;heat kernel;almost everywhere sense;
 Language
English
 Cited by
 References
1.
P. W. Cholewa, Remarks on the stability of functional equations, Aequationes Math. 27(1984), 76-86. crossref(new window)

2.
J. Chung, Stability of a generalized quadratic functional equation in Schwartz distributions, Acta Mathematica Sinica, English Series, Vol. 25(2009), 1459-1468. crossref(new window)

3.
J. Chung, Distributional method for a class of functiuonal equations and their stabilities, Acta Math. Sinica 23(2007), 2017-2026. crossref(new window)

4.
J. Chung, Stability of approximately quadratic Schwartz distributions, Nonlinear Analysis 67(2007), 175-186. crossref(new window)

5.
D. H. Hyers, On the stability of the linear functional equations, Proc. Nat. Acad. Sci. USA 27(1941), 222-224. crossref(new window)

6.
D. H. Hyers, G. Isac and Th. M. Rassias, Stability of functional equations in several variables, Birkhauser, 1998.

7.
F. Skof, Proprieta locali e approssimazione di operatori, Rend. Sem. Mat. Fis. Milano 53(1983), 113-129. crossref(new window)

8.
S. M. Ulam, Problems in modern mathematics, Chapter VI, Wiley, New York, 1964.